MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. RESOLVE MINI¿; CATHETER, IRRIGATION

MERIT MEDICAL SYSTEMS, INC. RESOLVE MINI¿; CATHETER, IRRIGATION
Catalog Number RML17-8-038MB/B
Medical Device Problem Codes Complete Blockage (1094); Obstruction of Flow (2423); Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the drainage catheter became occluded.During subsequent removal, the tip injured the portal vein, causing bleeding.Surgery was performed.According to the customer, when removing the catheter, the operator did not perform the procedure to release the fixation of the suture attached to the catheter tip.However, under fluoroscopy, it was confirmed that the tip shape had straightened.No guidewire or similar device was inserted into the catheter lumen.No additional information available.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and the drainage ports contained dried debris, likely from the procedure performed.The device itself was able to be flushed with air/water, and to be straightened using a trocar.It is likely that the reason for this complaint is directly related to the use of the device.It should be noted that the ifu for this device states that a flushing regimen should be designed for the circumstances of each patient and the protocol of the physician.Root cause is unknown.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaint for this lot was identified.

Brand Name
RESOLVE MINI¿
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23458527
Report Number1721504-2025-00586
Device Sequence Number15422637
Product Code GBX
UDI-Device Identifier00884450720158
UDI-Public00884450720158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberRML17-8-038MB/B
Device Lot NumberI3195727
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown